# SDR SWAA053989

- Difficulty date: December 16, 2005
- Submitted: December 19, 2005
- Operation: Air carrier
- Aircraft: N331SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23695
- Aircraft time: 58,554 hours, 54,581 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, R2 DOOR UPPER EMERGENCY EXIT LIGHT FAILED TEST.  REMOVED AND REPLACED BATTERY PACK & CHARGER PER MM.
